# SDR AALA202509222012

- Difficulty date: September 18, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 70,224 hours, 41,441 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT MOUTED EMERGENCY LIGHT AT ROW 14 (RED) AND ROW 27 (WHITE) INOP. MAINTENANCE REPAIRED BROKEN WIRE AT PLUG IAW ESPM 20-48-21 AT ROW 27. RESEATED PLUG AT ROW 14, BOTH OPS CHECKED GOOD IAW AMM 33-51-00.
